# SDR UALA2011041101742

- Difficulty date: April 10, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 82,527 hours, 10,072 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Saturated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 45 THROUGH 53 INOP.  FOUND GALLEY FLOOR WET WHERE THE ELECTRICAL WIRE UNDER THE FLOOR PADDING ARE INSTALLED.  DRIED WET AREA OF FLOOR.  CLEANED PLUGS WITH CONTACT CLEANER.  RE-INSTALLED ELECTRICAL CONNECTOR.  CHECKS NORMAL.
